MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 8 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 8 FR X 20 CM; CATHETER PERCUTANEOUS
Model Number IPN030777
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the spring wire j-tip "has dent and almost fracture".The spring wire guide was stuck in the arrow raulerson syringe (ars) and could not be removed.The user removed the ars along with the spring wire guide.A new kit was used to complete the procedure.No patient harm was reported.
 
Additional Manufacturer Narrative
Qn# (b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer report of a kinked guide wire was confirmed through complaint investigation of the returned sample.The customer provided one photo for evaluation, which showed a kinked guide wire within its advancer assembly.The customer returned one guide wire and the product lidstock for evaluation.The guide wire was returned within the advancer tubing and showed evidence of use.The arrow raulerson syringe (ars) was not returned.Visual inspection of the guide wire revealed a kink towards the distal end of the body.Offset coils were also observed towards the distal tip.The distal j-bend was misshapen but intact.Microscopic examination confirmed the damage.Both welds were observed to be present and appeared full and spherical.Visual inspection of the ars could not be performed as it was not returned.The kinks in the guide wire were located 3mm and 19mm from the distal tip and the guide wire total length measured 600mm via calibrated ruler, which was within the specifications of 596-604mm per product drawing.The guide wire outer diameter (od) measured 0.813mm via calibrated micrometer, which was within the specifications of 0.788-0.826mm per product drawing.Fun ctional inspection of the returned guide wire was performed per the product instructions-for-use which states, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle.Advancement of guidewire through arrow raulerson syringe may require a gentle twisting motion." the returned guide wire was threaded through a lab inventory ars with no resistance.A manual tug test confirmed both welds were intact.The instructions-for-use (ifu) provided with this kit warns the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained, and further consultation requested." a device history record review was performed with no relevant findings.Based on these circumstances, and without the ars to evaluate, the probable root cause for this event could not be determined.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description
It was reported that the spring wire j-tip "has dent and almost fracture".The spring wire guide was stuck in the arrow raulerson sy ringe (ars) and could not be removed.The user removed the ars along with the spring wire guide.A new kit was used to complete the procedure.No patient harm was reported.

Brand Name
ARROW CVC SET: 2-LUMEN 8 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17258023
Report Number3006425876-2023-00613
Device Sequence Number5885266
Product Code DQY
UDI-Device Identifier40801902127745
UDI-Public40801902127745
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN030777
Device Catalogue NumberCS-15802-E
Device Lot Number71F22D2316
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Supplement Date Received by Manufacturer07/25/2023
Initial Report FDA Received Date07/05/2023
Supplement Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown